Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Which medicine can I use to get rid of tan due to radiotherapy ?

How to get rid of the tan caused by radiotherapy on my neck... Hi , I am 24yrs female treated for Hodgkin s lymphoma with 6cycles of chemotherapy and 25fractions of radiation for neck till july 2011.I am totally out of cancer and fine now. One problem i am going through is skin tan in my neck caused by radiotherapy. Its almost 4 shades darker than my face . I have been using Vitamin C-15 serum for the past 3months. Its working but very slow and i could not afford it anymore. So please suggest me a remedy... Can I use melalite forte for this problem...
Asked On : Thu, 10 Nov 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
Pigmentation is one of the many side effects of radiotherapy. This is will get better over time. You can use melalite forte cream for this. Also visit a dermatologist, as there are several serum applications that will help.
Have a healthy life !
Answered: Thu, 10 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor